# SDR DLL10980685

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527139107
- Condition: Cracked
- Location: Ws 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT LOWER WING SKIN WAS FOUND CRACKED AT IWS 477 AND STRINGER 17.  THE CRACK IS SUBJECT TO THE SID AD 95-20-04.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH A DOUBLER AND TRIPLER PER ER/A 364365-14AD, REV A.  THE ER/A WAS GRANTED AMOC APPROVAL.
